# SDR FPI2008F00001

- Difficulty date: August 14, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N8427M
- Make and model: Cessna 210M
- Aircraft serial: 21062043
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 505530401
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG SERVICE KIT, PN SK210-174 CABLE ASSEMBLY BROKE AT THREADED END AFTER THE STOP NUT FIVE WEEKS AFTER INSTALLATION APPEARS THREAD WALL IS TOO THIN LEADING TO FATIGUE. (K)
